# SDR UALA2011072903915

- Difficulty date: July 29, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Aircraft: N523UA
- Make and model: Boeing 757222
- Aircraft serial: 24932
- Aircraft time: 67,849 hours, 25,164 cycles
- Engine: Pwa PW2037
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT FLOORBOARD DAMAGE.   REMOVED AFT PIT MIDDLE FLOORBOARD PANEL. REPAIRED REF SRM.
